Diamond representations of 𝔰𝔩(n)
Annales mathématiques Blaise Pascal, Volume 13 (2006) no. 2, pp. 381-429.

In [6], there is a graphic description of any irreducible, finite dimensional 𝔰𝔩(3) module. This construction, called diamond representation is very simple and can be easily extended to the space of irreducible finite dimensional 𝒰 q (𝔰𝔩(3))-modules.

In the present work, we generalize this construction to 𝔰𝔩(n). We show it is in fact a description of the reduced shape algebra, a quotient of the shape algebra of 𝔰𝔩(n). The basis used in [6] is thus naturally parametrized with the so called quasi standard Young tableaux. To compute the matrix coefficients of the representation in this basis, it is possible to use Groebner basis for the ideal of reduced Plücker relations defining the reduced shape algebra.

DOI: 10.5802/ambp.222
Didier Arnal 1; Nadia Bel Baraka 1; Norman J. Wildberger 2

1 Institut de Mathématiques de Bourgogne UMR CNRS 5584 Université de Bourgogne U.F.R. Sciences et Techniques B.P. 47870 F-21078 Dijon Cedex France
2 School of Mathematics University of New South Wales Sydney 2052 Australia
     author = {Didier Arnal and Nadia Bel Baraka and Norman J. Wildberger},
     title = {Diamond representations of $\mathfrak{sl}(n)$},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {381--429},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {13},
     number = {2},
     year = {2006},
     doi = {10.5802/ambp.222},
     mrnumber = {2275452},
     zbl = {1120.17005},
     language = {en},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.222/}
AU  - Didier Arnal
AU  - Nadia Bel Baraka
AU  - Norman J. Wildberger
TI  - Diamond representations of $\mathfrak{sl}(n)$
JO  - Annales mathématiques Blaise Pascal
PY  - 2006
SP  - 381
EP  - 429
VL  - 13
IS  - 2
PB  - Annales mathématiques Blaise Pascal
UR  - https://ambp.centre-mersenne.org/articles/10.5802/ambp.222/
DO  - 10.5802/ambp.222
LA  - en
ID  - AMBP_2006__13_2_381_0
ER  - 
%0 Journal Article
%A Didier Arnal
%A Nadia Bel Baraka
%A Norman J. Wildberger
%T Diamond representations of $\mathfrak{sl}(n)$
%J Annales mathématiques Blaise Pascal
%D 2006
%P 381-429
%V 13
%N 2
%I Annales mathématiques Blaise Pascal
%U https://ambp.centre-mersenne.org/articles/10.5802/ambp.222/
%R 10.5802/ambp.222
%G en
%F AMBP_2006__13_2_381_0
Didier Arnal; Nadia Bel Baraka; Norman J. Wildberger. Diamond representations of $\mathfrak{sl}(n)$. Annales mathématiques Blaise Pascal, Volume 13 (2006) no. 2, pp. 381-429. doi : 10.5802/ambp.222. https://ambp.centre-mersenne.org/articles/10.5802/ambp.222/

[1] D. Cox; J. Little; D. O’shea Ideals, varieties, and algorithms, Springer-Verlag, New York, 1996 | Zbl

[2] W. Fulton; J. Harris Representation theory, Springer-Verlag, New York, 1991 | MR | Zbl

[3] M. Kashiwara Bases cristallines des groupes quantiques, Soc. Math. France, Paris, 2002 | MR | Zbl

[4] G. Lancaster; J. Towber Representation-functors and flag-algebras for the classical groups, J. Algebra, Volume 59 (1979) | DOI | MR | Zbl

[5] V.S. Varadarajan Lie groups, Lie algebras, and their representations, Springer-Verlag, New York, Berlin, 1984 | MR | Zbl

[6] N. Wildberger Quarks, diamonds and representation of 𝔰𝔩(3) (2005) (Submitted)

Cited by Sources: